# SDR 00FDEA00366

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 36,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD LWR CARGO DOOR, EXT SKIN CRACKED IN LWR AFT CORNER.  BLENDED OUT CRACK AND INSTALLED EXT DOUBLER IAW SRM 52-00-3.
